Hiroshima Mathematical Journal

Some oscillation criteria for $n$th order nonlinear delay-differential equations

Hiroshi Onose

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 171-176.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137971

Digital Object Identifier
doi:10.32917/hmj/1206137971

Mathematical Reviews number (MathSciNet)
MR0312032

Zentralblatt MATH identifier
0282.34050

Subjects
Primary: 34K15

Citation

Onose, Hiroshi. Some oscillation criteria for $n$th order nonlinear delay-differential equations. Hiroshima Math. J. 1 (1971), no. 2, 171--176. doi:10.32917/hmj/1206137971. https://projecteuclid.org/euclid.hmj/1206137971


Export citation

References

  • [1] A. G. Kartsatos, Some theorems on oscillation of certain nonlinear second-order ordinary differential equations, Arch. Math., 18 (1967), 425-429.
  • [2] I. I. Kiguradze, Oscillation properties of solutions of certain ordinary differential equations, Soviet Math. Dokl., 3 (1962), 649-652.
  • [3] A. Kneser, Untersuchungen uber die reellen Nullstellen der Integrate linearer Differentialgleichungen, Math. Ann., 42 (1893), 409-435.
  • [4] H.Onose, Oscillatory property of certain nonlinear ordinary differential equations, Proc. Japan Acad., 44 (1968), 110-113.
  • [5] H.Onose, Oscillatory property of certain nonlinear ordinary differential equations II, Proc. Japan Acad., 44 (1968), 876-878.
  • [6] V. A. Stakos andA. G.Petsoulas, Some oscillation criteria for second order nonlinear delay differential equations, J. Math. Anal. Appl., 30 (1970), 695-701.